Some Coincidence and Fixed Point Results in Partially Ordered Complete Generalized D∗-Metric Spaces

Authors

  • Alaa Mahmood AL. Jumaili Department of Mathematics, University of Anbar, College of Education for Pure Sciences, Iraq

Keywords:

Key Words, coincidence point (C.P), D*-metric space, generalized D*-metric space (G. D*- M. SPS).

Abstract

In the present paper, several coincidence fixed point theorems established for mappings satisfying contractive conditions related to a non-Decreasing φ-maps in partially ordered complete generalized D∗-metric spaces where the cone is not necessarily normal which is the main result of our article.

Author Biography

  • Alaa Mahmood AL. Jumaili, Department of Mathematics, University of Anbar, College of Education for Pure Sciences, Iraq
    Department of Mathematics

Downloads

Published

2017-11-02

Issue

Section

Wave Theory

How to Cite

Some Coincidence and Fixed Point Results in Partially Ordered Complete Generalized D∗-Metric Spaces. (2017). European Journal of Pure and Applied Mathematics, 10(5), 1023-1034. https://www.ejpam.com/index.php/ejpam/article/view/3096

Similar Articles

1-10 of 454

You may also start an advanced similarity search for this article.